sexologist-icon
Irregular Periods
I had my last period on 30th March. Had taken unwanted-72 on 6th April. And i-pill on 13th. I am on my periods again since 14th April.(15 days earlier than the next expected period date). Someone told me that this period lasts for a very long time. Is it true? Is it something to worry about? Will it affect in the future? What should I do?
46 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Shyama Nivas
Gynecologist 8 yrs exp Patna

Free 3 day follow up

Chat Now

₹250 for 24 hrs

I-pill is high dose hormonal pill which makes cycle irregular.but there's nothing to worry about.but dont use emergency pill so casually.....its for emergency...not for eegular use...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.